Quantum Hermite-Hadamard Type Inequality and Some Estimates of Quantum Midpoint Type Inequalities for Double Integrals

[img]
Preview
YTUJENS-2019-37-1.3997 (2).pdf - Published Version (532kB) | Preview

Kunt, Mehmet, Latif, MA, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Quantum Hermite-Hadamard Type Inequality and Some Estimates of Quantum Midpoint Type Inequalities for Double Integrals. Sigma Journal of Engineering and Natural Sciences, 37 (1). pp. 207-223. ISSN 1304-7205

Item type Article
URI http://vuir.vu.edu.au/id/eprint/40898
Official URL http://eds.yildiz.edu.tr/sigma/ContentDetails?Volu...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; Hermite-Hadamard type inequality on co-ordinates; Quantum Hermite-Hadamard type inequality; Quantum Hermite-Hadamard type inequality on co-ordinates; Convexity on co-ordinates; Quasi-convexity on co-ordinates
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login